# SDR C9PA201711030001

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N305CH
- Make and model: Bell 206L-1
- Aircraft serial: 45469
- Aircraft time: 10,556 hours, 18,259 cycles
- Engine: Allsn 250C28
- Engine time: 5,149 hours, 7,168 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Packing
- Condition: Leaking
- Location: Fuel Switch
- Part time: 10,556 hours, 18,259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT DETECTED FUEL ODOR IN CABIN. FOUND THE FUEL SWITCH PACKING LEAKING.
